# SDR CALA2010073000354

- Difficulty date: July 29, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 49,039 hours, 14,126 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY DECREASED TO 0 DEBRIEFED CREW ENG AND ELEC PUMPS SHUTOFF WITHIN ONE MIN OF LOW PRESS LIGHT.  PER MM 29-11-05 NO MAINT ACTION REQ FOR PUMPS OR FILTERS.  FOUND LEAK ON LINE FOR LEFT GEAR DOWNLOCK ACTUATOR.  REMOVED AND REPLACED BOTH LINES PER MM 32-32-02.  OPS LEAK CHECK OK.  PINNED GEAR CYC LED HANDLE AND ALL FLT CONTROLS.  SERVICED HYD TO FULL.  ALL OK.
